# SDR UIEA200400173

- Difficulty date: September 21, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND CORROSION ON LEFT WING TOP SKIN UPPER SURFACE AT APPROXIMATELY WBL 143, JUST FORWARD OF STRINGER 30.  THE CORROSION WAS REMOVED BY BLENDING.  HFEC INSPECTED THE SKIN SURFACE TO ENSURE DAMAGE AND DEFECT FREE.  FLAP PEEN THE BLENDED AREA AND PROTECTIVE FINISH APPLIED.  CORROSION INHIBITING COMPOUNDS WERE APPLIED TO THE REWORKED AREA.  (M)
